# SDR REXA200900053

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N8505C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 18,763 hours, 16,176 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Part time: 18,763 hours, 16,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CHANGING PARKING BRAKE CABLE FOUND FWD PRESS BULKHEAD CRACKED WHERE CABLE GOES THROUGH.  REPAIRED FWD PRESSURE BULKHEAD FS 202.75 LBL 23.71 IAW REO 601R-53-11-1655.
